# SDR 2DYA20211203000

- Difficulty date: December 2, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N705KW
- Make and model: Boeing 767266
- Aircraft serial: 25443
- Aircraft time: 65,022 hours, 29,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION IT WAS DISCOVERED BOTH FWD & AFT SERVICE DOORS EMERGENCY EXTIT SIGN ASSY (02EA) HOUSING ASSY WAS FOUND MISSING. MAINTENANCE INSTALLED 02EA HOUSING ASSY ON PAX ON AFT AND FWD SERVICE DOORS, REMOVED AND REPLACED (06EA) BULBS IAW AMM 33-51-01 PAGE 211-212. TESTED LAMP IAW B767 AMM 33-51-01 PAGE 212. VERIFIED SATISFACTORY.
